Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Covers of Dehn fillings on once-punctured torus bundles. II


Author: Mark D. Baker
Journal: Proc. Amer. Math. Soc. 110 (1990), 1099-1108
MSC: Primary 57M10; Secondary 57N10
MathSciNet review: 1027087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ be a compact, orientable $ 3$-manifold that fibers over $ {S^1}$ with fiber a once-punctured torus. We prove that infinitely many Dehn fillings on $ M$ yield manifolds with virtually $ \mathbb{Z}$-representable fundamental groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M10, 57N10

Retrieve articles in all journals with MSC: 57M10, 57N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1027087-3
PII: S 0002-9939(1990)1027087-3
Article copyright: © Copyright 1990 American Mathematical Society